Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 706383, 6 pages
http://dx.doi.org/10.1155/2015/706383
Research Article

Three-Point Boundary Value Problems for Conformable Fractional Differential Equations

1Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Departamento de Análise Matemática, Facultade de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain

Received 30 October 2014; Revised 2 March 2015; Accepted 6 March 2015

Academic Editor: Aurelian Gheondea

Copyright © 2015 H. Batarfi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a fractional differential equation using a recent novel concept of fractional derivative with initial and three-point boundary conditions. We first obtain Green's function for the linear problem and then we study the nonlinear differential equation.